# SDR AALA202110079145

- Difficulty date: September 22, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 37,563 hours, 14,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311440620000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FORWARD CABIN FLOOR BEAM AT +Y765 BETWEEN FR 12 AND FR 24. REPLACED FLOOR BEAM PER SRM 51-42-11.
